ArticleCurrent therapeutic research, clinical and experimental2026
Acute PGAD-Like Genital Arousal in a 59-Year-Old Woman After Duloxetine Withdrawal: A 36-Month Follow-Up Case Report.
Article in Current therapeutic research, clinical and experimental, 2026. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
6 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
We report the case of a 59-year-old woman who experienced an acute episode of genital arousal symptoms consistent with Persistent Genital Arousal Disorder/Genito-Pelvic Dysesthesia (PGAD/GPD), but not fulfilling the duration criterion. The patient had several comorbidities known to be associated risk factors for PGAD/GPD. The most plausible contributing factor was the recent self-initiated cessation of duloxetine, a serotonin-norepinephrine reuptake inhibitor (SNRI) prescribed for a mixed anxiety-depressive disorder. She was managed with rapid multidisciplinary assessment and short-term intravenous clorazepate and amitriptyline, together with analgesics, while the episode remained self-limited and resolved spontaneously within 5 hours after admission. This case aims to raise awareness among clinicians about acute PGAD-like genital arousal episodes potentially associated with antidepressant withdrawal, the need to carefully review medication histories, and the high level of distress and even suicidality that may accompany these symptoms.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.